Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 14, 2021, 9:49 PM EDT for Collier County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 9:49 PM EDT (01:49 UTC)
- Expired
- Jun 14, 2021, 10:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
098
WWUS82 KMFL 150149
SPSMFL
Special Weather Statement
National Weather Service Miami FL
949 PM EDT Mon Jun 14 2021
FLZ069-070-150230-
Coastal Collier County FL-Inland Collier County FL-
949 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1030 PM EDT...
* At 949 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles west of Everglades City,
moving north at 20 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Marco Island, Everglades City, Plantation Island, Carnestown, Marco
Island Airport, Copeland, Royal Palm Hammock, Big Cypress National
Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Port Of The Island, Intersection I-75
And Everglades Blvd, Goodland, Key Marco, Cape Romano Aquatic
Preserve, Jerome and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2583 8137 2588 8171 2596 8175 2615 8154
2607 8110 2581 8131
TIME...MOT...LOC 0149Z 201DEG 17KT 2581 8152
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:55 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 14, 7:55 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Miami FL 755 PM EDT Mon Jun 14 2021 .AVIATION(00Z TAFS)... Unsettled pattern continues with another wave of convection possible at some of the terminals in the next few hours. Additional waves of convection are possible overnight with another peak of convection anticipated later tomorrow morning into the afternoon. Sub-VFR likely with the convection including brief bouts of IFR/LIFR. Short-fused amendments likely will be needed. && .PREV DISCUSSION... (Issued 214 PM EDT Mon Jun 14 2021) ..Localized/Urban Flooding Remains Possible... ..A Few Strong Thunderstorms Remain Possible Today... SHORT TERM... Through Tuesday An active weather pattern is in store today for South Florida, as numerous thunderstorms encompass much of the region thus far today. This is due to favorable synoptic scale dynamics, as a few impulses embedded within a larger, positively tilted short-wave trough progress through the mid/upper level flow. Upper level mass divergence, a deepening moist layer, and enhanced low-level moisture convergence are all contributing to the widespread convection across the region. Furthermore, a few strong wind gusts and small hail will be possible, as 500 hPa temperatures around -8C and effective bulk shear of 15-25 kt may allow for taller and more organized convection through this evening. The primary threat for today however will be localized/urban flooding. The 12Z MFL sounding indicated a very moist tropospheric column of 2.06 in, which is in the upper 10th percentile in terms of climatology for the region. This will allow for efficient warm-rain processes whereby rain rates may be very intense at times. Metro localities that experience repeated storm activity will need to be monitored closely, as significant rainfall amounts may fall in a short period of time and present flooding hazards. The wet pattern looks to remain intact for Tuesday as well, albeit a bit less overall coverage anticipated compared to today. Efficient low-level moisture flux via southwesterly flow of 15-20 kt in the SFC-850 hPa range should continue to support deep tropical moisture over the region. Again with the upper trough not becoming reoriented much by tomorrow, this should allow for the continuation of modest effective bulk shear values and somewhat cooler temperatures aloft. This may support scattered to numerous convection again, with possibly a slightly more northerly shift in areal coverage compared to today. Again localized/urban flooding will be the primary threat, especially given rainfall that may have fallen from previous days. Temperatures will remain much cooler than normal today due to widespread cloud cover, storms outflows, and evaporative cooling from rainfall. Maximum temperatures may only reach the mid/upper 80s across the region for today. Tomorrow should warm up a bit more due to a lesser spatial extent of expected thunderstorm coverage, as maximum temperatures may reach warmer and more seasonable values in the lower 90s across the region. LONG TERM... Tuesday Night through Monday... A middle to upper level trough will remain over South Florida through the middle portion of this week, allowing for southwesterly flow to prevail across South Florida. This will allow for the continued advection of a moist and saturated airmass into South Florida with precipitable water values between 1.8 and 2.0 inches through Thursday. With the prevailing southwesterly flow, the greatest coverage of showers and thunderstorms should continue to focus over the interior and east coast metro areas during the afternoon and evening hours. As soils across South Florida remain saturated due to previous rounds of rainfall during the early portion of the week, localized flooding concerns will continue to remain an issue through midweek. In addition, flow in the vertical column continues to remain light with a very moist boundary layer and overall a slow storm motion. The potential exists for an isolated strong thunderstorm or two with the strongest convective activity. Small hail, strong wind gusts, and frequent lightning is possible with the strongest convective columns. Towards the end of the week, model guidance continues to suggest that the Bermuda High will strengthen and rebuild back into the region. During this time frame, model guidance also depicts a plume of Saharan Dust approaching the region. Increased subsidence due to the ridge of high pressure as well as the addition of the Saharan Air Layer (S.A.L.) may act to reduce shower and thunderstorm chances late this week into next weekend. As mentioned in previous discussions, forecast uncertainty in this portion of the long term forecast is high. The National Hurricane Center continues to monitor an area of disturbed weather over the Bay of Campeche. This area of disturbed weather looks to slowly move over the Gulf of Mexico well to the west of the region as a mid level ridge of high pressure builds back into the Bahamas and then over the Florida Straits by the end of the week. The uncertainty is due to model disagreement on how far to the west of our area the disturbance in the Gulf moves. Depending on the placement of this feature relative to South Florida, the larger expansive moisture envelope surrounding the feature itself could allow for higher rain chances across the area than if the airmass is dominated by the Saharan Air Layer. Be sure to monitor future changes with the forecast as we progress through next week. MARINE... An upper level disturbance will allow for scattered to numerous showers/thunderstorms to develop across the local waters of South Florida. Outflows from any developing storms may produce locally enhanced wind gusts and elevated seas, as well as frequent lightning and small hail. Waterspouts will be possible across all local waters as well, especially within any stronger thunderstorms that develop. These hazards will linger through the early week, though presently it does appear that drier conditions could be possible by mid/late week. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 91 79 88 / 30 60 20 60 West Kendall 75 91 77 89 / 40 60 30 60 Opa-Locka 75 91 77 89 / 30 60 20 60 Homestead 75 90 76 88 / 40 50 30 60 Fort Lauderdale 77 90 78 88 / 40 60 20 60 N Ft Lauderdale 76 90 78 88 / 40 60 20 60 Pembroke Pines 75 90 77 88 / 40 60 20 60 West Palm Beach 75 90 76 88 / 40 70 20 60 Boca Raton 75 91 78 89 / 40 60 20 60 Naples 77 89 78 88 / 70 60 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...RAG Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 14, 2:20 PM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 220 PM EDT Mon Jun 14 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150630- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 220 PM EDT Mon Jun 14 2021 ...Localized Flooding and a Few Strong Storms Possible Today... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Flooding: Repeated heavy rainfall from thunderstorms may lead to localized flooding over urbanized and poorly drained areas, with the greatest risk being the eastern-most portions of Miami-Dade County and coastal Collier County. Thunderstorms: Scattered to numerous showers and thunderstorms are expected today. A few strong thunderstorms are possible today. Waterspouts: A few waterspouts are possible across the local waters of South Florida today. Hail: Small hail may be possible today in association with any stronger thunderstorms. Wind: A downburst from strong thunderstorms may be capable of producing winds in excess of 45 mph. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered to numerous showers and thunderstorms are possible into midweek, especially over the interior and east coast metro areas. The primary impacts from the thunderstorms will be gusty winds, lightning, and localized/urban flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
In the hours before
Special weather statement, Jun 14, 7:18 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Miami FL
718 PM EDT Mon Jun 14 2021
FLZ073-075-174-150000-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
718 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 800 PM EDT...
* At 718 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Flamingo,
moving northeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Mahogany Hammock and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2514 8100 2519 8112 2551 8101 2540 8076
2526 8090
TIME...MOT...LOC 2318Z 215DEG 15KT 2523 8103
HVNSpecial weather statement, Jun 14, 8:01 PM EDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Miami FL 801 PM EDT Mon Jun 14 2021 FLZ073-074-173-150045- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 801 PM EDT Mon Jun 14 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 845 PM EDT... * At 801 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Homestead General Airport, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Homestead, Black Point, Homestead General Airport, The Redland, Kendall, Florida City, Homestead Base, Naranja, Richmond West, Richmond Heights, Country Walk, Leisure City, Palmetto Bay, Cutler Bay, Zoo Miami, Goulds, The Hammocks, West Perrine, Princeton and West Kendall. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2543 8057 2554 8066 2577 8049 2554 8022 TIME...MOT...LOC 0001Z 224DEG 17KT 2551 8056 HVN
Special weather statement, Jun 14, 8:56 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
856 PM EDT Mon Jun 14 2021
FLZ069-070-150200-
Coastal Collier County FL-Inland Collier County FL-
856 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1000 PM EDT...
* At 856 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 8 miles southwest of East Naples, or
8 miles southwest of Naples, moving northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Belle Meade, Marco
Island Airport, Naples Manor, Golden Gate, East Naples, Lely
Resort, West Toll Gate On Alligator Alley, Royal Palm Hammock,
Vineyards, Lely, Rookery Bay Aquatic Preserve, South Blocks Golde,
Picayune Strand State Forest, Port Of The Island, Intersection I-75
And Everglades Blvd, Fiddlers Creek and Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2616 8184 2629 8160 2595 8144 2592 8173
2599 8184
TIME...MOT...LOC 0056Z 245DEG 17KT 2604 8187
HVNLocal storm report, Jun 14, 9:00 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
900 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM MARINE TSTM WIND 2 ESE LAKE WORTH 26.61N 80.03W
06/14/2021 M39 MPH AMZ650 FL BUOY
PEAK WIND GUST AT BUOY STATION LKWF1 LAKE
WORTH PIER, FL.
1235 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
06/14/2021 M46 MPH AMZ650 FL MESONET
PEAK GUST AT MESONET STATION XJUP JUNO BEACH
PIER.
1130 AM LIGHTNING 13 WNW WESTON 26.15N 80.59W
06/14/2021 BROWARD FL LAW ENFORCEMENT
FHP TROOPER REPORTED A VEHICLE STRUCK BY
LIGHTNING TRAVELING WESTBOUND ON ALLIGATOR
ALLEY NEAR MM 31. LIGHTNING STRUCK THE REAR
ANTENNA OF A VEHICLE WHERE IT THEN
DISCHARGED THROUGH THE GROUND. THE ROAD
RECEIVED DAMAGE, WITH A REPORTED 7 FT X 4 FT
X 2 IN DEEP HOLE IN THE ROAD. NO INJURIES
REPORTED.
1135 AM TSTM WND DMG 2 SW PLANTATION 26.10N 80.28W
06/14/2021 BROWARD FL PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
SW PLANTATION. MULTIPLE TREES DOWN NEAR FOX
TRAIL ELEMENTARY. CANOPY BLOWN OVER. TIME
ESTIMATED.
1135 AM TSTM WND GST NORTH PERRY AIRPOR 26.00N 80.23W
06/14/2021 M52 MPH BROWARD FL ASOS
ASOS STATION KHWO PEMBROKE PINES.
1140 AM TSTM WND DMG 2 WSW PLANTATION 26.10N 80.28W
06/14/2021 BROWARD FL PUBLIC
WIND DAMAGE REPORTED ALONG S NOB HILL RD
NEAR I-595. RELAYED VIA SOCIAL MEDIA WITH
PICTURES OF DOWNED TREE BRANCHES.
1140 AM TSTM WND GST 2 WSW PLANTATION 26.11N 80.28W
06/14/2021 M73 MPH BROWARD FL MESONET
INDIAN RIDGE MIDDLE SCHOOL. EARTH NETWORKS
STATION DVNHR. TREES REPORTED DOWN IN THE
VICINITY AS NOTED WITHIN NEARBY WIND DAMAGE
LSR FROM FOX TRAIL ELEMENTARY SCHOOL.
1143 AM TSTM WND DMG 1 SW PLANTATION 26.11N 80.26W
06/14/2021 BROWARD FL TRAINED SPOTTER
METAL ROOF SHINGLES ON THE GROUND JUST
SOUTHEAST OF PINE ISLAND PARK.
1143 AM TSTM WND DMG 2 SW PLANTATION 26.10N 80.28W
06/14/2021 BROWARD FL NWS STORM SURVEY
3 MEDIUM LIMBS SNAPPED ON OLDER TREE AND
SMALL YARD MATERIAL MOVED AROUND AT THE
INTERSECTION OF SW 16TH PLACE AND SW 102
TERRICE.
1143 AM TSTM WND DMG 2 NE DAVIE 26.10N 80.29W
06/14/2021 BROWARD FL BROADCAST MEDIA
LOCAL BROADCAST MEDIA REPORTS ROOF AND
AWNING DAMAGE TO MANUFACTURED HOMES IN THE
PARK CITY WEST COMMUNITY IN DAVIE.
1143 AM TSTM WND GST 1 W PLANTATION 26.12N 80.26W
06/14/2021 M59 MPH BROWARD FL MESONET
THUNDERSTORM WIND GUST AT BROWARD COUNTY
EOC-SUNRISE.
1144 AM TSTM WND DMG 2 SW PLANTATION 26.10N 80.28W
06/14/2021 BROWARD FL NWS STORM SURVEY
SEVERAL PORTABLE CLASSROOMS WITH FLAT ROOFS
DAMAGED ALONG WITH GOOD AMOUNT OF TREE AND
SIGN DAMGE AT INDIAN RIDGE MIDDLE SCHOOL.
1150 AM TSTM WND GST 1 W SUNRISE 26.17N 80.29W
06/14/2021 M55 MPH BROWARD FL MESONET
MESONET STATION 1343W 0.5 W SUNRISE
(WEATHERSTEM). TIME ESTIMATED BASED ON
REPORTED STATION OBSERVATION TIME.
&&Special weather statement, Jun 14, 9:41 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Miami FL 941 PM EDT Mon Jun 14 2021 FLZ071-072-074-172-173-150215- Inland Broward County FL-Coastal Broward County FL- Metro Broward County FL-Metropolitan Miami Dade FL- Coastal Miami Dade County FL- 941 PM EDT Mon Jun 14 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 1015 PM EDT... * At 941 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Sunshine Acres, or over Davie, moving east at 25 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea, Hallandale, Miami Gardens, Lauderhill, Oakland Park, North Lauderdale, Aventura, Lauderdale Lakes, Dania Beach, Cooper City and West Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2597 8011 2595 8033 2617 8032 2624 8009 TIME...MOT...LOC 0141Z 251DEG 23KT 2605 8030 AR
Special weather statement, Jun 14, 9:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
949 PM EDT Mon Jun 14 2021
FLZ069-070-150230-
Coastal Collier County FL-Inland Collier County FL-
949 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1030 PM EDT...
* At 949 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles west of Everglades City,
moving north at 20 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Marco Island, Everglades City, Plantation Island, Carnestown, Marco
Island Airport, Copeland, Royal Palm Hammock, Big Cypress National
Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Port Of The Island, Intersection I-75
And Everglades Blvd, Goodland, Key Marco, Cape Romano Aquatic
Preserve, Jerome and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2583 8137 2588 8171 2596 8175 2615 8154
2607 8110 2581 8131
TIME...MOT...LOC 0149Z 201DEG 17KT 2581 8152
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jun 14, 8:50 PM EDT | Areal Flood Advisory | MFL | Collier | 115 min |
| Jun 14, 8:56 PM EDT | Special Weather Statement | MFL | Collier | 64 min |
| Jun 14, 9:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 14, 10:06 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 14, 10:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 15, 1:39 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 15, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 15, 1:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 15, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Jun 15, 2:12 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 15, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Jun 15, 2:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 15, 2:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 15, 2:43 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Jun 15, 2:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 15, 2:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 15, 2:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 15, 3:12 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
| Jun 15, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 62 min |
| Jun 15, 3:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 15, 3:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 15, 3:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 4:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Jun 15, 4:11 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 15, 4:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 27 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 15, 4:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 15, 4:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 15, 5:00 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Jun 15, 5:06 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 15, 5:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jun 15, 5:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 15, 5:57 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 63 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 6:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 15, 6:39 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 81 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.